RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 2(326), Pages 179–180 (Mi umn143)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spherical fibrations and $L$-groups

Yu. V. Muranova, D. Repovšb

a Vitebsk State Technological University
b University of Ljubljana

DOI: https://doi.org/10.4213/rm143

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:2, 445–447

Bibliographic databases:

MSC: 57R67
Accepted: 26.01.1999

Citation: Yu. V. Muranov, D. Repovš, “Spherical fibrations and $L$-groups”, Uspekhi Mat. Nauk, 54:2(326) (1999), 179–180; Russian Math. Surveys, 54:2 (1999), 445–447

Citation in format AMSBIB
\Bibitem{MurRep99}
\by Yu.~V.~Muranov, D.~Repov{\v s}
\paper Spherical fibrations and $L$-groups
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 2(326)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn143}
\crossref{https://doi.org/10.4213/rm143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711219}
\zmath{https://zbmath.org/?q=an:0939.57025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..445M}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 2
\pages 445--447
\crossref{https://doi.org/10.1070/rm1999v054n02ABEH000143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083425600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033410057}


Linking options:
  • http://mi.mathnet.ru/eng/umn143
  • https://doi.org/10.4213/rm143
  • http://mi.mathnet.ru/eng/umn/v54/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    Full text:83
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019